# SDR HALA20240725197

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 15,744 hours, 3,517 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN TWICE DURING PREFLIGHT. PERFORMED BITE TEST, FAULTED GEN SCAV AND LUBE FILTERS. REMOVED AND REPLACED BOTH FILTERS IN REF W/ AMM 49-91-41-200-002-A. APU OPS CHECK GOOD. LEAK CHECK GOOD. NO LEAK NOTED. OK FOR SVC.
